# SDR DL738070489

- Difficulty date: May 3, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 17,833 hours, 7,467 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141A74131
- Condition: Damaged
- Location: Fs 227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG WHEEL WELL FORWARD BULKHEAD SUSTAINED DAMAGE FROM BLOWN TIRE.  THE DAMAGED WEB AND BEAM WERE CUT AWAY AND A REPAIR DOUBLER AND ANGLE WERE INSTALLED.
